Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 10, 2014, 11:16 AM CDT for Covington County, Escambia County, Alabama. It took effect at Apr 12, 2014, 11:00 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2014, 11:16 AM CDT (16:16 UTC)
- In effect from
- Apr 12, 2014, 11:00 AM CDT
- Expired
- Apr 15, 2014, 11:11 AM CDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Covington County, AL, Escambia County, AL
The radar
The Eglin Afb radar (KEVX), 113 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conecuh River at Brewton (BWTA1). The gauge peaked at 28.20 ft at Apr 13, 2014, 8:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02374250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
366 WGUS44 KMOB 101616 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1116 AM CDT THU APR 10 2014 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ALABAMA... CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-111616- /O.NEW.KMOB.FL.W.0031.140413T0000Z-140413T1200Z/ /BWTA1.1.ER.140413T0000Z.140413T0000Z.140413T0600Z.NO/ 1116 AM CDT THU APR 10 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CONECUH RIVER AT BREWTON * FROM SATURDAY EVENING UNTIL SUNDAY MORNING * AT 10 AM THURSDAY THE STAGE WAS...25.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE TO RISE TO NEAR 27 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT 27 FEET...FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
11 follow-up statements
284 WGUS84 KMOB 110230 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 930 PM CDT THU APR 10 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-120230- /O.EXT.KMOB.FL.W.0031.140413T0000Z-140414T0600Z/ /BWTA1.1.ER.140413T0000Z.140413T0000Z.140414T0000Z.NO/ 930 PM CDT THU APR 10 2014 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * FROM SATURDAY EVENING UNTIL LATE SUNDAY NIGHT * AT 8 PM THURSDAY THE STAGE WAS 25.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE TO 27.0 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING. * AT 27 FEET...FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE MOVED TO HIGHER GROUND. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
680 WGUS84 KMOB 111634 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1134 AM CDT FRI APR 11 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-121634- /O.EXT.KMOB.FL.W.0031.140413T0000Z-140414T0000Z/ /BWTA1.1.ER.140413T0000Z.140413T0000Z.140413T1800Z.NO/ 1134 AM CDT FRI APR 11 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * FROM TOMORROW EVENING UNTIL SUNDAY EVENING * AT 10AM FRIDAY THE STAGE WAS 25.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 27.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * AT 27 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE MOVED TO HIGHER GROUND IF THIS HAS NOT ALREADY BEEN DONE. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
945 WGUS84 KMOB 120148 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 848 PM CDT FRI APR 11 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-130148- /O.EXT.KMOB.FL.W.0031.140412T1800Z-140414T0300Z/ /BWTA1.1.ER.140412T1800Z.140413T1200Z.140413T2100Z.NO/ 848 PM CDT FRI APR 11 2014 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * FROM EARLY SATURDAY AFTERNOON UNTIL SUNDAY EVENING * AT 8 PM FRIDAY THE STAGE WAS 26.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27.0 FEET * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 27.2 FEET BY SUNDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * AT 27 FEET...FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE MOVED TO HIGHER GROUND IF THIS HAS NOT ALREADY BEEN DONE. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
393
WGUS84 KMOB 121605
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1105 AM CDT SAT APR 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC039-053-131605-
/O.EXT.KMOB.FL.W.0031.140412T1600Z-140414T0200Z/
/BWTA1.1.ER.140412T1515Z.140413T0600Z.140413T2000Z.NO/
1105 AM CDT SAT APR 12 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE CONECUH RIVER AT BREWTON
* UNTIL SUNDAY EVENING
* AT 10AM SATURDAY THE STAGE WAS 27.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 27 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 27.3 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 27 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE
MOVED TO HIGHER GROUND.
&&
LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712
$$
ALC053-FLC033-131605-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-140416T1400Z/
/CTYF1.1.ER.140410T0100Z.140414T0000Z.140416T0800Z.NO/
1105 AM CDT SAT APR 12 2014
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL WEDNESDAY MORNING
* AT 10AM SATURDAY THE STAGE WAS 17.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY TOMORROW EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 17 FEET, CONSIDERABLE FLOODING OF LOWLANDS IWILL OCCUR.
* AT 19 FEET, LOW PASTURES ARE FLOODED AND CATTLE NEED TO BE MOVED.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$394
WGUS84 KMOB 130206
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
906 PM CDT SAT APR 12 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES ALABAMA.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY FLORIDA.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC039-053-140206-
/O.EXT.KMOB.FL.W.0031.000000T0000Z-140414T1312Z/
/BWTA1.1.ER.140412T1515Z.140413T0600Z.140414T0712Z.NO/
906 PM CDT SAT APR 12 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE CONECUH RIVER AT BREWTON
* UNTIL MONDAY MORNING
* AT 8PM SATURDAY THE STAGE WAS 27.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 27 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 27.9 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 27 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE
MOVED TO HIGHER GROUND.
&&
LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712
$$
ALC053-FLC033-140205-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-140416T0600Z/
/CTYF1.1.ER.140410T0100Z.140414T0000Z.140416T0000Z.NO/
906 PM CDT SAT APR 12 2014
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL LATE TUESDAY NIGHT
* AT 8PM SATURDAY THE STAGE WAS 18.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY TOMORROW EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
* AT 17 FEET, CONSIDERABLE FLOODING OF LOWLANDS IWILL OCCUR.
* AT 19 FEET, LOW PASTURES ARE FLOODED AND CATTLE NEED TO BE MOVED.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$124
WGUS84 KMOB 131527
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1027 AM CDT SUN APR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES ALABAMA.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY FLORIDA.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC039-053-141527-
/O.EXT.KMOB.FL.W.0031.000000T0000Z-140414T2136Z/
/BWTA1.1.ER.140412T1515Z.140413T1430Z.140414T1536Z.NO/
1027 AM CDT SUN APR 13 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE CONECUH RIVER AT BREWTON
* UNTIL MONDAY AFTERNOON
* AT 9AM SUNDAY THE STAGE WAS 28.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 27 FEET
* THE RIVER IS CRESTING AND FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* AT 27 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE
MOVED TO HIGHER GROUND.
&&
LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712
$$
ALC053-FLC033-141527-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-000000T0000Z/
/CTYF1.1.ER.140410T0100Z.140415T0000Z.000000T0000Z.NO/
1027 AM CDT SUN APR 13 2014
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL FURTHER NOTICE
* AT 10AM SUNDAY THE STAGE WAS 18.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY TOMORROW EVENING, REMAIN
NEAR 19.0 FEET THROUGH TUESDAY MORNING, THEN BEGIN FALLING.
* AT 19 FEET, LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER
GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$496
WGUS84 KMOB 140152
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
852 PM CDT SUN APR 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES ALABAMA.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY FLORIDA.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC039-053-150152-
/O.EXT.KMOB.FL.W.0031.000000T0000Z-140415T0300Z/
/BWTA1.1.ER.140412T1515Z.140414T0100Z.140414T2100Z.NO/
852 PM CDT SUN APR 13 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE CONECUH RIVER AT BREWTON
* UNTIL MONDAY EVENING
* AT 8PM SUNDAY THE STAGE WAS 28.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 27 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* AT 27 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE
MOVED TO HIGHER GROUND.
&&
LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712
$$
ALC053-FLC033-150152-
/O.CON.KMOB.FL.W.0028.000000T0000Z-000000T0000Z/
/CTYF1.1.ER.140410T0100Z.140415T0000Z.000000T0000Z.NO/
852 PM CDT SUN APR 13 2014
THE FLOOD WARNING CONTINUES FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL FURTHER NOTICE
* AT 8PM SUNDAY THE STAGE WAS 18.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY TOMORROW EVENING THEN
BEGIN FALLING EARLY TUESDAY MORNING.
* AT 19.0 FEET, LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER
GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$938
WGUS84 KMOB 141651
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1151 AM CDT MON APR 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC039-053-151030-
/O.EXT.KMOB.FL.W.0031.000000T0000Z-140415T1030Z/
/BWTA1.1.ER.140412T1515Z.140414T0215Z.140415T0430Z.NO/
1151 AM CDT MON APR 14 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
THE CONECUH RIVER AT BREWTON
* UNTIL LATE TONIGHT
* AT 11 AM MONDAY THE STAGE WAS 27.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 27 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 28 FEET...FLOODING OF FARMLANDS WILL GRADUALLY SUBSIDE AS THE RIVER LEVEL
FALLS BELOW 17 FEET AND CONTINUES TO DROP.
&&
LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712
$$
ALC053-FLC033-151651-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-140419T1500Z/
/CTYF1.1.ER.140410T0100Z.140415T1800Z.140419T0900Z.NO/
1151 AM CDT MON APR 14 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL SATURDAY MORNING
* AT 11 AM MONDAY THE STAGE WAS 18.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 19 FEET BY TOMORROW EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 19 FEET...LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER
GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$121
WGUS84 KMOB 150208
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
908 PM CDT MON APR 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES ALABAMA.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY FLORIDA.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC039-053-151559-
/O.EXT.KMOB.FL.W.0031.000000T0000Z-140415T1559Z/
/BWTA1.1.ER.140412T1515Z.140414T0215Z.140415T0959Z.NO/
908 PM CDT MON APR 14 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE CONECUH RIVER AT BREWTON
* UNTIL TUESDAY MORNING
* AT 8PM MONDAY THE STAGE WAS 27.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 27 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 27 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD
BE MOVED TO HIGHER GROUND.
&&
LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712
$$
ALC053-FLC033-160208-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-140419T1200Z/
/CTYF1.1.ER.140410T0100Z.140416T1800Z.140419T0600Z.NO/
908 PM CDT MON APR 14 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL SATURDAY MORNING
* AT 8PM MONDAY THE STAGE WAS 18.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY WEDNESDAY EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT 19 FEET, LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER
GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$193 WGUS84 KMOB 150750 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 250 AM CDT TUE APR 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-152000- /O.EXT.KMOB.FL.W.0031.000000T0000Z-140415T2000Z/ /BWTA1.1.ER.140412T1515Z.140414T0215Z.140415T1400Z.NO/ 250 AM CDT TUE APR 15 2014 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * UNTIL THIS AFTERNOON * AT 2AM TUESDAY THE STAGE WAS 27.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 27 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE MOVED TO HIGHER GROUND IF THIS HAS NOT ALREADY BEEN DONE. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
322 WGUS84 KMOB 151611 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1111 AM CDT TUE APR 15 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC039-053-151641- /O.CAN.KMOB.FL.W.0031.000000T0000Z-140415T2000Z/ /BWTA1.1.ER.140412T1515Z.140414T0215Z.140415T1400Z.NO/ 1111 AM CDT TUE APR 15 2014 THE FLOOD WARNING IS CANCELLED FOR THE CONECUH RIVER AT BREWTON * UNTIL THIS AFTERNOON * AT 10 AM TUESDAY THE STAGE WAS 26.9 FEET * FLOOD STAGE IS 27 FEET && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 10, 3:23 AM CDT, 7 hours 53 minutes earlier.
Area forecast discussion, Apr 10, 3:23 AM CDT, 7 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 323 AM CDT THU APR 10 2014 .SHORT TERM (TODAY AND TONIGHT)...A SURFACE HIGH WILL PUSH EAST...TO OFF THE EAST COAST...LEAVING A SURFACE RIDGE STRETCHING WEST NORTH OF THE NORTHERN GULF COAST. THIS WILL BRING A MORE ORGANIZED ONSHORE FLOW TO THE AREA AND INCREASE MOISTURE LEVELS. TEMPS ARE EXPECTED TO RISE TO NEAR SEASONAL LEVELS....WITH NARY A RAIN CLOUD IN SITE. /16 FOR FRIDAY THROUGH SATURDAY NIGHT...A SURFACE RIDGE OVER THE GULF COAST STATES MAINTAINS A LIGHT TO MODERATE SOUTHERLY FLOW THROUGH THE PERIOD WITH A GRADUAL AND MODEST INCREASE IN DEEP LAYER MOISTURE. A PROMINENT CAP SEEN IN THE 850-650 MB LAYER WILL MAINTAIN A DRY FORECAST CONTINUES FOR THE AREA WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE SEASONABLE LEVELS. SURFACE DEWPOINTS INCREASE TO THE MID FIFTIES NEAR THE COAST FRIDAY NIGHT WITH LOWER FIFTIES FURTHER INLAND...WITH SLIGHTLY HIGHER VALUES THROUGH SATURDAY NIGHT. THE RADIATIVE CHANNEL LOOKS OPEN FOR FRIDAY NIGHT AND WITH LIGHT WINDS HAVE INCLUDED PATCHY LATE NIGHT FOG. CONSIDERED ADDING PATCHY FOG FOR SATURDAY NIGHT AS WELL...BUT THERE LOOKS TO BE HIGH CLOUDS INCREASING OVER THE AREA WHICH WOULD LIMIT RADIATIONAL COOLING. /29 .LONG TERM (SUNDAY THROUGH WEDNESDAY)...A LONGWAVE TROF AMPLIFIES WHILE ADVANCING INTO THE PLAINS THROUGH MONDAY WITH A PROMINENT SHORTWAVE MOVING ACROSS THE SOUTHEAST STATES SUNDAY NIGHT INTO MONDAY. AN ASSOCIATED SURFACE LOW IS EXPECTED TO DEVELOP OVER THE SOUTHERN PLAINS AND MOVE OFF TO THE NORTHEAST...BRINGING A TRAILING COLD FRONT THROUGH THE FORECAST AREA LATE MONDAY AFTERNOON INTO MONDAY NIGHT. DEEP LAYER MOISTURE CONTINUES TO INCREASE AHEAD OF THE APPROACHING FRONT AND SHORTWAVE...REACHING 1.5-1.8 INCHES BY SUNDAY NIGHT. WHILE A DRY FORECAST CONTINUES FOR SUNDAY...POTENTIALLY VIGOROUS DEEP LAYER LIFT INCREASES OVER THE AREA AS THE SHORTWAVE APPROACHES. WITH AMPLE DEEP LAYER MOISTURE...AM CONCERNED THAT THIS COULD RESULT IN ORGANIZATION OF A LINE OF CONVECTION WEST OF THE AREA WHICH WOULD THEN MOVE THROUGH THE FORECAST AREA BETWEEN LATE SUNDAY NIGHT INTO MONDAY WITH THE COLD FRONT THEN FOLLOWING IN THE WAKE OF THIS FEATURE. WHILE THE GFS AND ECMWF HAVE TIMING DIFFERENCES...BOTH INDICATE MUCAPES OF AT LEAST 600-1300 J/KG WITH 0-1 KM HELICITIES AT LEAST NEAR 200 M2/S2. WITH THIS ENVIRONMENT...HAVE INTRODUCED MENTION OF STRONG STORMS IN THE HAZARDOUS WEATHER OUTLOOK FOR LATE SUNDAY NIGHT THROUGH MONDAY EVENING AND HIGHLIGHTING MONDAY IN PARTICULAR. HAVE ALSO GONE WITH LIKELY POPS FOR MONDAY AS THERE IS GOOD RUN TO RUN CONSISTENCY TO SUPPORT LIKELY POPS FOR THIS PERIOD. CHANCE POPS FOLLOW FOR MOST OF THE AREA MONDAY NIGHT AND HAVE KEPT SLIGHT CHANCE POPS OVER THE EASTERN PORTION ON TUESDAY FOR LAYER LIFTED LIGHT RAIN IN THE WAKE OF THE FRONT. DRY CONDITIONS RETURN FOR TUESDAY NIGHT INTO WEDNESDAY AS DRY HIGH PRESSURE BUILDS ACROSS THE REGION IN THE WAKE OF THE FRONT. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONABLE LEVELS THROUGH MONDAY THEN TREND TO SEVERAL DEGREES BELOW NORMAL FOR TUESDAY IN THE WAKE OF THE FRONT WITH A TREND TOWARDS MORE SEASONABLE VALUES FOR WEDNESDAY. /29 && .FIRE...RELATIVE HUMIDITIES STILL LOOK TO DROP TO NEAR 25-30 PERCENT FOR MUCH OF THE AREA NORTH OF THE IMMEDIATE COAST THIS AFTERNOON. THE LOWEST VALUES WILL BE OVER SOUTH CENTRAL ALABAMA AND THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE...BUT LOOK TO GENERALLY REMAIN JUST ABOVE CRITICAL LEVELS. /29 && .AVIATION... 12Z ISSUANCE...GENERAL VFR CONDITIONS EXPECTED THROUGH THE FORECAST. /16 && .MARINE...A SURFACE HIGH WILL CONTINUE TO PUSH EAST...TO OFF THE EAST COAST...LEAVING A RIDGE STRETCHING WEST NORTH OF THE NORTHERN GULF COAST. A SURFACE FRONT WILL PUSH SOUTH OVER THE PLAINS OVER THE WEEKEND...TIGHTENING THE PRESSURE GRADIENT IN THE COASTAL RIDGE AND INCREASING THE ONSHORE FLOW. WEAK FLOW IS EXPECTED THE REST OF THE WEEK...WITH MODERATE TO AT TIMES STRONG OVER THE WEEKEND INTO THE COMING WEEK. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 76 54 77 58 79 / 00 05 05 05 05 PENSACOLA 74 57 75 59 78 / 00 05 05 05 05 DESTIN 72 59 73 60 74 / 00 00 00 00 05 EVERGREEN 78 46 79 52 80 / 00 05 05 05 05 WAYNESBORO 78 48 78 55 80 / 00 05 00 05 05 CAMDEN 79 47 78 53 80 / 00 00 05 05 05 CRESTVIEW 79 46 79 52 80 / 00 00 00 00 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 10, 6:18 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 618 AM CDT THU APR 10 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 618 AM CDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT APPROACHING FROM THE PLAINS AND A VIGOROUS UPPER LEVEL DISTURBANCE WILL BRING THUNDERSTORMS TO THE AREA MAINLY FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING. ATMOSPHERIC CONDITIONS APPEAR FAVORABLE FOR STRONG STORMS ESPECIALLY ON MONDAY. STAY TUNED FOR LATER UPDATES ON THIS WEATHER SITUATION. AN EXTENDED PERIOD OF SOUTHERLY FLOW ALONG WITH AN INCREASING TIDAL RANGE WILL CREATE AN INCREASED RISK FOR DANGEROUS RIP CURRENTS SUNDAY INTO THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-111200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 618 AM CDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:10 AM CDT | River Flood Warning | MOB | Baldwin, Mobile | 13 days |
Nearby
River Flood Warnings in Alabama, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.